A Caltech Library Service

Bargmann transform, Zak transform, and coherent states

Janssen, A. J. E. M. (1982) Bargmann transform, Zak transform, and coherent states. Journal of Mathematical Physics, 23 (5). pp. 720-731. ISSN 0022-2488. doi:10.1063/1.525426.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


It is well known that completeness properties of sets of coherent states associated with lattices in the phase plane can be proved by using the Bargmann representation or by using the kq representation which was introduced by J. Zak. In this paper both methods are considered, in particular, in connection with expansions of generalized functions in what are called Gabor series. The setting consists of two spaces of generalized functions (tempered distributions and elements of the class S*) which appear in a natural way in the context of the Bargmann transform. Also, a thorough mathematical investigation of the Zak transform is given. This paper contains many comments and complements on existing literature; in particular, connections with the theory of interpolation of entire functions over the Gaussian integers are given.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1982 American Institute of Physics. Received 7 November 1980; accepted for publication 11 March 1981.
Subject Keywords:crystal lattices; transformations; functions; topology
Issue or Number:5
Classification Code:PACS: 02.30.Mv; 02.30.Lt
Record Number:CaltechAUTHORS:20120629-092136857
Persistent URL:
Official Citation:Bargmann transform, Zak transform, and coherent states A. J. E. M. Janssen, J. Math. Phys. 23, 720 (1982), DOI:10.1063/1.525426
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32191
Deposited On:02 Jul 2012 15:51
Last Modified:09 Nov 2021 21:25

Repository Staff Only: item control page